# SDR QXEA0000130

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - MAIN CABIN DOOR ACTUATOR FAILED TO HOLD DOOR IN FUNCTIONAL TEST.  REMOVED AND REPLACED DOOR ACTUATOR IAW FOKKER MM 52-10-03, PAGE 401.
